# SDR CHQA201100446

- Difficulty date: November 7, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 26,520 hours, 21,855 cycles
- Engine: Allsn AE3007A
- Engine time: 27,736 hours, 23,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14502409001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT LEFT CHANNEL NUMBER 10 WAS FOUND TO BE CRACKED IN THE UPPER AREA.  MAINTENANCE REPLACED THE LEFT CHANNEL NUMBER 10.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
